# SDR C2XA11TY079

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 645
- Aircraft time: 24,776 hours, 13,275 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part serial: 2932
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/G AIR GROUND FAIL MESSAGE ON EICAS ON EXTENSION.  REMOVED AND REPLACED RT MLG UPPER PROX SWITCH IAW EMB145 AMM32-63-01 OPS CHECK GOOD IAW EMB 145XR AMM 32-63-05.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
